# SDR DALA2016031101844

- Difficulty date: March 11, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 67,680 hours, 18,863 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1280, FRAME GOUGED AT S-10R TO S-15R.  REPAIRED BY ER/A514345-14, REV B.  ERA 514345-14 UPDATED TO REV C 12 MONTH DTA TIME LIMIT IS REMOVED.  LOGPAGES 1034697 AND 1863874 WILL TRACK REMAINING TIME LIMITS.  CLOSED LOG AND REMOVED MONITOR INSPECTION.
